# SDR 99ZZZM126

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242BM
- Make and model: Bag JETSTM3201
- Aircraft serial: 902
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51539002A
- Condition: Inoperative
- Location: Internal
- Component: Lear
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED ST ELMOS FIRE IN CRUISE, AT THAT TIME THE LEFT GENERATOR LIGHT FLICKERED AND THEN THE LEFT GENERATOR DROPPED OFF LINE ADN THE GENERATOR FIELD CIRCUIT BREAKER POPPED AND WOULD NOT RESET.  AIRCRAFT RETURNED TO KETCHIKAN AND LANDED WITH NO PROBLEMS.  AIRCRAFT IS NOW IN HANGAR AND TROUBLESHOOTING IS IN PROGRESS.  GENERATOR CONTACTOR AND STARTER CONTRACTOR SWAPPED SIDE TO SIDE GEN CONTROL UNIT.  REMOVED AND REPLACED.  GND RUN AIRCRAFT ALL SYSTEMS NORMAL.  ALL WIRING WAS ALSO CHECKED.  (M)
